MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLL 1QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SHARPS COLL 1QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305635
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed in and the (b)(4) registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd sharps coll 1qt red the lid did not fit properly.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: this is a report about a lid issue of sharps collector.According to the customer's report, the lid did not fit to the base.The user tried with several lids but all the tested lids did not fit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 08-nov-2022 investigation summary 1 sample without lid was returned for quality investigation by the customer.As per manufacturer instructions another container lid with same dimension tried to test the product and issue replicated as mentioned by customer.According to the dhr review process, the result showed there were no issues reported as wrong lids during the manufacturing process for the lot number reported (2049930) under this complaint.A review of the ncmr¿s was performed; the result showed no issues reported for the same part number and issue throughout the last twelve months.Based on the evidence provided from customer, this issue could potentially be related to the manufacturing process due to line clearance omission at the time to withdraw defective pieces.

Brand Name
BD SHARPS COLL 1QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15784380
Report Number2243072-2022-01932
Device Sequence Number3062719
Product Code FMI
UDI-Device Identifier00382903056354
UDI-Public00382903056354
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305635
Device Catalogue Number305635
Device Lot Number2049930
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown